# SDR 1MBD2013121300001

- Difficulty date: December 18, 2013
- Submitted: December 20, 2013
- Operation: General aviation
- Aircraft: N116DK
- Make and model: Emb EMB-505
- Aircraft serial: 50500067
- Aircraft time: 603 hours, 318 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 50515039405
- Condition: Misrouted
- Location: Elevator
- Part time: 603 hours, 318 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING A 24 MO, 600 FLT HOUR INSPECTION,  RT ELEVATOR UPPER SECTOR CONTROL CABLE HAD BEEN MISROUTED, OVER RATHER THAN BEHIND A GUIDE PIN.  THE CONDITION OF THE CABLE HAD ALREADY BEEN COMPROMISED WITH A FEW STRANDS OF THE .1562 CABLE BEING FRAYED.  IF LEFT UNDETECTED, CONTROL OF THE ACFT COULD BE COMPROMISED.  THIS CONDITION WAS REPORTED  FOR FURTHER ANALYSIS, AND FLEET SAFETY.  A REVIEW TO THE AIRCRAFT`S MAINTENANCE RECORDS REVEALED NO PRIOR WORK IN THIS AREA.
